# SDR QXEA2024020500027

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 17,178 hours, 11,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINECENT STRIP UNDER 19 A/B IS OUT OF PLACE. THERE IS A SMALL SEGMENT MISSING. REMOVED FROM SERVICE. REPOSITIONED PHOTOLUMINECENT STRIP UNDER 19 AB. PERFORMED INDICATOR LIGHT STRIP TEST PER E-175 AMM 33-50-21-710-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
